Schizophrenia Home > Invega Withdrawal
Invega withdrawal symptoms may include insomnia and symptoms of schizophrenia. In order to reduce the chances of withdrawals from Invega, you should talk with your healthcare provider before you stop taking the medicine. You should also let your healthcare provider know if you notice any bothersome symptoms after stopping treatment with Invega.
Invega® (paliperidone) is a prescription medication approved to treat schizophrenia and schizoaffective disorder. As with most medications for mental illnesses, stopping Invega is not recommended without a healthcare provider's approval. Although Invega is not addicting and is not likely to be abused, the brain may need time to adjust when you stop taking Invega.
Invega withdrawal symptoms can include, but are not limited to:
These Invega withdrawal symptoms may not improve with time, as they may be symptoms of the underlying disorder.
Your healthcare provider may decide to wean you off Invega slowly to avoid severe withdrawal symptoms, though this may not be necessary in all situations. Even if you are switching to another schizophrenia medication, your healthcare provider may still recommend stopping Invega slowly. Be sure to talk with your healthcare provider before stopping Invega, and let him or her know if you notice any bothersome symptoms after stopping Invega.